# SDR DALA1143235655

- Difficulty date: July 2, 2011
- Submitted: July 12, 2011
- Operation: Air carrier
- Aircraft: N555NW
- Make and model: Boeing 757251
- Aircraft serial: 33391
- Aircraft time: 26,340 hours, 10,237 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR PROXIMITY LIGHTING EXIT SIGN DOES NOT ILLUMINATE WHEN TESTED.  REPLACED PROXIMITY LIGHTING EXIT SIGN.  OPS CHECKS OK.
